American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Justin Jenkinson and Elisabeth M. Werner. Relative entropies for convex bodies. Trans. Amer. Math. Soc. 366 (2014) 2889-2906.
Abstract, references, and article information
View Article: PDF

[3] Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez. The Cauchy problem for improper affine spheres and the Hessian one equation. Trans. Amer. Math. Soc. 359 (2007) 4183-4208. MR 2309181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marcus Kriele and Luc Vrancken. Lorentzian affine hyperspheres with constant affine sectional curvature. Trans. Amer. Math. Soc. 352 (2000) 1581-1599. MR 1621765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Martin A. Magid and Patrick J. Ryan. Affine $3$-spheres with constant affine curvature . Trans. Amer. Math. Soc. 330 (1992) 887-901. MR 1062193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1